MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10015294
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
It was reported that tubing cracked and leaked.While gathering tubing to prime, the nurse punctured a 250ml bag of vancomycin and had contents of the bag leak on the floor.The issue appears to be the blue hub that is placed in pump had a crack and that is the site that the solution leaked from.There was no patient involvement.
 
Event or Problem Description
It was reported that tubing cracked and leaked in the dsu.While gathering tubing to prime, the nurse punctured a 250ml bag of vancomycin and had contents of the bag leak on the floor.The issue appears to be the blue hub that is placed in pump had a crack and that is the site that the solution leaked from.There was no patient involvement.
 
Additional Manufacturer Narrative
The customer¿s report of a leak at the engagement between the tubing and lower fitment was confirmed by functional testing.Visual inspection under microscope of the leaking engagement found that the tubing was not fully inserted into the lower fitment.No other anomalies were observed.The root cause of the leak is due to the tubing not being fully inserted into the lower fitment.Device history record for model 10015294 could not be performed due to no lot number being provided by customer.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9913447
Report Number9616066-2020-01130
Device Sequence Number16926901
Product Code FPA
UDI-Device Identifier10885403227981
UDI-Public10885403227981
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10015294
Device Catalogue Number10015294
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1